MAUDE Adverse Event Report: VILEX, LLC REDEMPTION DUO HINDFOOT NAIL SYSTEM; REDEMPTION DUO DISTAL TARGETING FRAME

VILEX, LLC REDEMPTION DUO HINDFOOT NAIL SYSTEM; REDEMPTION DUO DISTAL TARGETING FRAME
Model Number RD-TARG-DT
Medical Device Problem Codes Inadequate Instructions for Healthcare Professional (1319); Material Separation (1562); Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sales representative notified vilex on 10/14/2024 of instrumentation malfunctions that occurred during a lower extremity charcot revision procedure.The following information was further provided by the sales rep on 10/21/2024: the targeting guide extender locked into place and locking cams fell off while inserting the nail with the mallet; the insertion tool adhered to the bottom of the targeting guide; targeting guide heel cup detached from internal component as it was being attached to the guide assembly.Vilex was made aware on 10/24/2024 of additional emdrs submitted by the facility regarding the same event.Report no.(b)(4).

Brand Name
REDEMPTION DUO HINDFOOT NAIL SYSTEM
Common Device Name
REDEMPTION DUO DISTAL TARGETING FRAME
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
8005215002
MDR Report Key20674340
Report Number1051526-2024-00002
Device Sequence Number8370654
Product Code HSB
UDI-Device Identifier00841731135155
UDI-Public(01)00841731135155(10)O5029
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD-TARG-DT
Device Catalogue NumberRD-TARG-DT
Device Lot NumberO5029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown